# SDR ASOA02225

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12027857001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE COCKPIT STEP AREA FLOOR FLANGE, FORWARD LEFT CORNER WAS FOUND CORRODED AND BENT WITH SOME RIVETS THAT WERE PULLED THROUGH.  MAINTENANCE RETURNED THE STEP SUPPORT TO ITS ORIGINAL CONTOUR AND REMOVED AND REPLACED THE PULLED THROUGH RIVETS IAW SRM 51-40-02.  MAINTENANCE ALSO REPAIRED THE CORROSION IAW SRMS 51-25-00, 51-40-05, 51-21-00, AND 51-40-02.  (M)
